# SDR ASOA2013011602805

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,439 hours, 19,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AFT MOST EXTERIOR EMERGENCY LIGHT INOPERATIVE.   R & R BATTERY CHARGER IAW AMM 33-51-05 AND AIPC REF 33-51-04-01 FIG 1, ITEM 18.  OPS CHECK GOOD.   NO FURTHER DEFECTS NOTED AT THIS TIME.  ACFT RETURN TO SERVICE.
